# SDR 97ZZZX1415

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Assy
- Part number: 6840532
- Condition: Cracked
- Location: Gearbox
- Part time: 4,889 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX FILTER ASSY EPOXY IS CRACKED.
